# SDR DALA2018071604512

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 26,580 hours, 11,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXIT SIGN CRACKED AND FELLL OFF 2R DOOR. MAINTENANCE REPLACED LENS COVER AT R2 DOOR PER AMM 33-5-01.
